A few days back, I was diagnosed with minimal B/l hydrocele with the right simple epididymal cyst. The doctor gave me some medication, and the pain was gone. After a few days, I have to travel to another place for office purpose. Hence I took my medication in case required. I started the gym as well but now and then I have that pain in testicles and lower abdomen. I could not find the prescription tablets, and hence pharmacist suggest me to take Doxycycline. But after taking these pills, I have unbearable pain. I can attach all my X-ray and reports, but I could not find the option to attach files. Please suggest what to do?
Welcome to icliniq.com.
Doxycycline is a treatment for any infection for urine. It usually does not cause abdominal pain. For the cause of abdominal pain need to be found out. You will need sonography of abdomen to see for cause if the pain is too severe then physical examination by a doctor will be required to see for the cause.
Pain in testes can be due to infection of testes is called orchitis. Or occasionally lifting heavy weight can cause torsion in testes that are emergency condition and has severe pain. If pain is not critical, then you can take tablet Paracetamol for pain and continue Doxycycline for seven days. And will review with sonography of scrotum again. If you have any doubt, you can ask me.
Thank you doctor,
As per attached reports X-ray and lab report what you suggest. Is it a common or critical problem and why the pain is gone and occur again?
Welcome back to icliniq.com.
As per sonography, it is not a critical problem. The exact reason why pain occurred again is not known, as none of the things present in initial sonography causes that. Possible causes seem to be like infection or torsion.
Query: Hello doctor, I was taking Doxycycline for three months. After I got a haircut in third month, I noticed that I had two bald patches (it is not actually bald, they were just super thin with a little bit of hair). I got a haircut again today, and the same problem occurred. I am almost positive that ... Read Full >>
Answer: Hi, Welcome to icliniq.com. Doxycycline is Tetracycline antibiotic that can cause photosensitivity and photo-onycolysis (nail dystrophy) but alopecia areata is not linked with this medication. On the other hand, nail problems are common with alopecia areata. Read Full
Query: Hello doctor, I had an allergic reaction to Doxycycline and broke out with hives and skin rashes. What can I do to clear it up? Read Full >>
Answer: Hi, Welcome to icliniq.com. The presented photograph is not hives (attachment removed to protect patient identity). It is chronic dermatitis. It has nothing to do with Doxycycline. You need a medium potency Corticosteroid cream like Betamethasone valerate 1 % twice daily for two weeks with an anti... Read Full
Query: Hello doctor,I am suffering from abdominal pain and diarrhea three to four times a day for the last four months. I have gone through colonoscopy and sigmoidoscopy followed by a biopsy. As per the biopsy, it is a mild non-specific inflammation. So, my doctor did several tests like fecal calprotect... Read Full >>
Answer: Hello, Welcome to icliniq.com. I suggest the following: Tablet Ondem MD (Ondansetron) 4 mg twice a day, for a month. Tablet Rablet L (a combination of Rabeprazole and levosulpiride) twice a day, for a month. ORS (oral rehydrating solution) up to two or three liters a day, for a month. Tablet Oflox ... Read Full
Ask your health query to a doctor online?Ask a Doctor Now